Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Light cramping after taking mifepristone and misoprostol. No bleeding. Concerned

Actually my last month period was on march 5th. we had intercourse on march 8th. i scared i may conceive and i took ipill. but this month april 5th i didnt get any periods. just waited for periods for 2 days and took mifepristone and misoprostol tablets. sterday after taking misoprostol within 1 hr i saw a little cramping with yellowish. that's it from that time to till today no bleeding. almost 30 hrs passed. im scared .please suggest me something.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Firstly, you have taken unnecessary medication. You did not need an emergency pill at all as you had intercourse during your safe period. As you have taken the pill, your period is bound to get disturbed and delayed as the pill contains excess hormone. You have taken the abortion medication without confirming the presence of an intrauterine pregnancy, which is very essential. In essence, you have messed up things. Please do not ever self-medicate yourself like this. Please see a specialist immediately to get a complete evaluation and proper treatment. Take care.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor